TU Darmstadt / ULB / TUbiblio

The instantaneous limit for reaction-diffusion systems with a fast irreversible reaction

Bothe, D. and Pierre, M. :
The instantaneous limit for reaction-diffusion systems with a fast irreversible reaction.
In: Discrete and Continuous Dynamical Systems Series S, 5 (1) pp. 49-59.
[Article] , (2012)

Item Type: Article
Erschienen: 2012
Creators: Bothe, D. and Pierre, M.
Title: The instantaneous limit for reaction-diffusion systems with a fast irreversible reaction
Language: English
Journal or Publication Title: Discrete and Continuous Dynamical Systems Series S
Volume: 5
Number: 1
Publisher: to appear
Divisions: Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Date Deposited: 06 Apr 2011 12:20
Identification Number: doi:10.3934/dcdss.2012.5.49
Alternative Abstract:
Alternative abstract Language
We consider reaction-diffusion systems which, in addition to certain slow reactions, contain a fast irreversible reaction in which chemical components A and B form a product P. In this situation and under natural assumptions on the RD-system we prove the convergence of weak solutions, as the reaction speed of the irreversible reaction tends to infinity, to a weak solution of a limiting system. The limiting system is a Stefan-type problem with a moving interface at which the chemical reaction front is localized.English
Export:

Optionen (nur für Redakteure)

View Item View Item